Vol. 28, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Intrinsic topologies in a topological lattice

Tae Ho Choe

Vol. 28 (1969), No. 1, 49–52
Abstract

It is shown that if (L,T) is a compact connected modular topological lattice of finite dimension under a topology T, then the topology T, the interval topology of L, the complete topology of L, and the order topology of L are all the same.

Mathematical Subject Classification
Primary: 06.30
Milestones
Received: 3 November 1967
Published: 1 January 1969
Authors
Tae Ho Choe